Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Миротин, А.Р. | - |
dc.contributor.author | Mirotin, A.R. | - |
dc.date.accessioned | 2022-05-26T12:39:26Z | - |
dc.date.available | 2022-05-26T12:39:26Z | - |
dc.date.issued | 2013 | - |
dc.identifier.citation | Миротин, А.Р. Тауберова теорема Пэли-Винера-Гельфанда для полугрупп с инвариантной мерой = The Paley-Wiener-Gelfand tauberian theorem for semigroups with invariant measure / А.Р. Миротин // Tr. Inst. Mat. - 2013. - Vol. 21. - №1. - P. 88–97 | ru |
dc.identifier.uri | http://elib.gsu.by/jspui/handle/123456789/40802 | - |
dc.description.abstract | Доказана теорема, переносящая обобщение Гельфанда тауберовой теоремы Пэли-Винера на общие абелевы топологические полугруппы с инвариантной мерой. Приведено несколько следствий этой теоремы. The theorem is proved that generalizes the Gelfand generalization of the Paley-Wiener tauberian theorem to general abelian topological semigroups with invariant measure. Several corollaries of this theorem are given. | ru |
dc.language.iso | Русский | ru |
dc.title | Тауберова теорема Пэли-Винера-Гельфанда для полугрупп с инвариантной мерой | ru |
dc.title.alternative | The Paley-Wiener-Gelfand tauberian theorem for semigroups with invariant measure | ru |
dc.type | Article | ru |
dc.identifier.udk | 519.53 | - |
dc.number | 1 | ru |
dc.volume | 21 | ru |
Appears in Collections: | Статьи |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
THE_PALEY-WIENER.pdf | 642.77 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.